# SDR 03134675

- Difficulty date: May 14, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7523659
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE CREW REPORTED THAT THE HYDRAULIC NR 3 PRESSURE DROPPED TO ZERO WITH A GEAR DISAGREE MESSAGE AND A "HYD3A" MESSAGE.  THE FLIGHT RETURNED TO ORD, LANDED WITHOUT FURTHER INCIDENT, AND WAS TOWED TO THE GATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED A HYDRAULIC BRAKE LINE.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
